Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the factorization of expressions of various types


Author: Henry Blumberg
Journal: Trans. Amer. Math. Soc. 17 (1916), 517-544
MSC: Primary 11R09; Secondary 12E05
MathSciNet review: 1501056
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R09, 12E05

Retrieve articles in all journals with MSC: 11R09, 12E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1916-1501056-8
PII: S 0002-9947(1916)1501056-8
Article copyright: © Copyright 1916 American Mathematical Society